+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-2; - Issue-04

Original Research Article

Nov. 24, 2015

The minimum group congruence on a GV-semi group

  Yu Wang

  Sch J Phys Math Stat | 373-376

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Nov. 26, 2015

A Note on the Application of Wazewski’s Topological Method to an IntegroDifferential Equation of Volterra Type

  Juan E. Nápoles Valdes, José R. Velázquez C, Luciano M. Lugo Motta Bittencurt, Paulo M. Guzmán

  Sch J Phys Math Stat | 377-382

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 25, 2015

On The Ternary Quadratic Diophantine Equation X2+Y2=37Z2

  Pandichelvi V, Sivakamasundari. P, Gopalan. M.A

  Sch J Phys Math Stat | 341-348

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Sept. 25, 2015

Relativistic Harmonic Oscillator

  Priyesh Chakraborty

  Sch J Phys Math Stat | 349-352

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Oct. 28, 2015

Jacobi Sums and Cyclotomic Numbers of Order 14

  Ishrat Jahan Ansari, Devendra Shirolkar

  Sch J Phys Math Stat | 353-372

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India